# SDR SWIA201642035

- Difficulty date: March 17, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 25,479 hours, 22,972 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER L/E FIXED INBD SECTION HAS CHAFING.  REMOVED AND INSTALLED NEW PANEL ON LT AILERON LOWER L/E INBD FIXED POSITION IAW SRM.
